# SDR 2005UALA00376

- Difficulty date: April 19, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 44,120 hours, 30,832 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL CEILING HAS CRACK AT FWD EDGE APPROXIMATELY SIX INCHES OUTBOARD OF AILERON TOWER SHAFT.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
